# SDR SIMA20120325002

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,703 hours, 22,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4281 THE CREW REPORTED THE CABIN DOOR WOULD NOT OPEN FROM INSIDE OF AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND MAIN CABIN DOOR INTERNAL ACTUATING HANDLE LOOSE AND UNABLE TO ACTIVATE UNLOCKING CAM MECHANISM.  RE-INSTALLED INTERNAL ACTUATING HANDLE IAW ERJ 135 AMM 52-18-05.  MAIN DOOR FUNCTIONAL CHECK WAS GOOD EAW ERJ 135 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
